advertisement
Question
Posted by: smelde | 2007/02/26

cortazone & pill

hi there, i just wanted to know i'v been taking cortazone(not sure if thats correct) for four days know i stopped with my period on the 2nd day i was on it so will it have an affect on the pill i'm using triphasil????????should we be using some other measure in the meantime?????

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Smelde
No your pill will still work.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement